# SDR PLGA981116A

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744BA
- Make and model: Saab SF340A
- Aircraft serial: 340A105
- Engine: Ge CT75A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: IPTESS1000200D
- Condition: Fluctuates
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4323 - ON CLIMB-OUT, THE LEFT ENGINE OIL PRESSURE STARTED TO FLUCTUATE BETWEEN 75 AND 125 PSI.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLAFED THE LEFT OIL PRESSURE TRANSDUCER.  SYSTEM TESTED GOOD.  (M)
